The Fefferman–Stein Type Inequalities for Strong Fractional Maximal Operators

  • Hiroki SaitoEmail author
  • Hitoshi Tanaka


We prove the Fefferman–Stein type inequalities for strong fractional maximal operators by additional compositions of certain maximal operators instead of using the strong Muckenhoupt weight. With an arbitrary weight, in \({{\mathbb {R}}}^2\), we establish an endpoint estimate and in \({{\mathbb {R}}}^n\), \(n\ge 2\), we give a weak (pp) type estimate for \(p>1\). We also investigate the case \(p=1\) in higher dimensions.


Fefferman–Stein type inequality strong maximal operator strong fractional maximal operator 

Mathematics Subject Classification

Primary 42B25 Secondary 42B35 


  1. 1.
    Cruz-Uribe, D.: SFO, New proofs of two-weight norm inequalities for the maximal operator. Georgian Math. J. 7, 33–42 (2000)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Fava, N.: Weak type inequalities for product operators. Studia Math. 42(3), 271–288 (1972)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Fefferman, C., Stein, E.M.: Some maximal inequalities. Am. J. math. 93(1), 107–115 (1971)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fefferman, R., Pipher, J.: A covering lemma for rectangles in \({{\mathbb{R}}}^n\). Proc. Am. Math. Soc. 133(11), 3235–3241 (2005)CrossRefGoogle Scholar
  5. 5.
    Garcia-Cuerva, J., Rubio de Francia, J.L.: Weighted Norm Inequalities and Related Topics. North-Holland, Math. Stud., vol.116 (1985)Google Scholar
  6. 6.
    Jawerth, B., Torchinsky, A.: The strong maximal function with respect to measures. Studia Math. 80(3), 261–285 (1984)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Jessen, B., Marcinkiewicz, J., Zygmund, A.: Note on the differentiability of multiple integrals. Fundam. Math. 25, 217–234 (1935)CrossRefGoogle Scholar
  8. 8.
    Kokilashvili, V., Meskhi, A.: Two-weight estimates for strong fractional maximal functions and potentials with multiple kernels. J. Korean Math. Soc. 46(3), 523–550 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Lin, K.-C.: Ph.D. University of California, Los Angeles 1984 United States. Dissertation: Harmonic Analysis on the BidiscGoogle Scholar
  10. 10.
    Luque, T., Parissis, I.: The endpoint Fefferman–Stein inequality for the strong maximal function. J. Funct. Anal. 266(1), 199–212 (2014)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Mitsis, T.: The weighted weak type inequality for the strong maximal function. J. Fourier Anal. Appl. 12(6), 645–652 (2006)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Pérez, C.: A remark on weighted inequalities for general maximal operators. Proc. Am. Math. Soc. 119(4), 1121–1126 (1993)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Saito, H., Tanaka, H.: The Fefferman–Stein type inequalities for strong and directional maximal operators in the plane. Can. Math. Bull. 61, 191–200 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Sawyer, E.: Weighted norm inequalities for fractional maximal operators. Proc. C. M. S. 1, 283–309 (1981)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Sawyer, E., Wang, Z.: Weighted inequalities for product fractional integrals. Preprint arXiv:1702.03870

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.College of Science and TechnologyNihon UniversityFunabashiJapan
  2. 2.Research and Support Center on Higher Education for the Hearing and Visually ImpairedNational University Corporation Tsukuba University of TechnologyTsukubaJapan

Personalised recommendations